Alert archive / New Mexico / Freeze Warnings in 2011
Freeze Warning 7, NWS Albuquerque, NM
NWS Albuquerque, NM issued this freeze warning at Oct 26, 2011, 3:52 AM MDT. It took effect at Oct 27, 2011, 2:00 AM MDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 26, 2011, 3:52 AM MDT (09:52 UTC)
- In effect from
- Oct 27, 2011, 2:00 AM MDT
- Expired
- Oct 27, 2011, 9:00 AM MDT
- In force
- 7 hr
- Issued by
- NWS Albuquerque, NM
The text
As transmitted, in the capitals the NWS used until 2016.
495 WWUS75 KABQ 260952 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 352 AM MDT WED OCT 26 2011 ...FREEZING TEMPERATURES EXPECTED OVERNIGHT WEDNESDAY INTO THURSDAY MORNING... .A FAST MOVING WINTER STORM SYSTEM WILL TRACK SOUTHEAST ACROSS NEW MEXICO WEDNESDAY NIGHT AND EARLY THURSDAY. COLD AIR PLUNGING INTO NORTHERN AND CENTRAL NEW MEXICO AS A RESULT OF THE STORM WILL SET THE STAGE FOR A WIDESPREAD FREEZE ACROSS THE EAST CENTRAL AND NORTHEAST PLAINS AS WELL AS THE SANTA FE METRO AREA EARLY THURSDAY MORNING. NMZ518-530>535-262200- /O.UPG.KABQ.FZ.A.0004.111027T0800Z-111027T1500Z/ /O.NEW.KABQ.FZ.W.0007.111027T0800Z-111027T1500Z/ SANTA FE METRO AREA-UNION COUNTY-HARDING COUNTY- EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-QUAY COUNTY- CURRY COUNTY- 352 AM MDT WED OCT 26 2011 ...FREEZE WARNING IN EFFECT FROM 2 AM TO 9 AM MDT THURSDAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 2 AM TO 9 AM MDT THURSDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. * LOCATION...SANTA FE METRO AREA...THE EAST CENTRAL AND NORTHEAST PLAINS. * TEMPERATURES...28 TO 32 DEGREES. * TIMING...TEMPERATURES WILL FALL RAPIDLY WEDNESDAY EVENING AND REMAIN NEAR OR BELOW FREEZING THROUGH EARLY THURSDAY MORNING. CONDITIONS WILL WARM GRADUALLY AFTER 9 AM THURSDAY. * LOCAL IMPACTS...FREEZING TEMPERATURES MAY DAMAGE EXPOSED PLUMBING OR UNDRAINED IRRIGATION SYSTEMS...AND HARM TENDER VEGETATION OR OUTDOOR PETS. PRECAUTIONARY/PREPAREDNESS ACTIONS... REMEMBER...A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. && $$
3 follow-up statements
284 WWUS75 KABQ 261807 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1207 PM MDT WED OCT 26 2011 ...FREEZING TEMPERATURES EXPECTED OVERNIGHT WEDNESDAY INTO THURSDAY MORNING... .A FAST MOVING WINTER STORM SYSTEM WILL TRACK SOUTHEAST ACROSS NEW MEXICO WEDNESDAY NIGHT AND EARLY THURSDAY. COLD AIR PLUNGING INTO NORTHERN AND CENTRAL NEW MEXICO AS A RESULT OF THE STORM WILL SET THE STAGE FOR A WIDESPREAD FREEZE ACROSS THE EAST CENTRAL AND NORTHEAST PLAINS AS WELL AS THE SANTA FE METRO AREA EARLY THURSDAY MORNING. NMZ518-530>535-270200- /O.CON.KABQ.FZ.W.0007.111027T0800Z-111027T1500Z/ SANTA FE METRO AREA-UNION COUNTY-HARDING COUNTY- EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-QUAY COUNTY- CURRY COUNTY- 1207 PM MDT WED OCT 26 2011 ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM MDT THURSDAY... A FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM MDT THURSDAY. * LOCATION...SANTA FE METRO AREA...THE EAST CENTRAL AND NORTHEAST PLAINS. * TEMPERATURES...28 TO 32 DEGREES. * TIMING...TEMPERATURES WILL FALL RAPIDLY WEDNESDAY EVENING AND REMAIN NEAR OR BELOW FREEZING THROUGH EARLY THURSDAY MORNING. CONDITIONS WILL WARM GRADUALLY AFTER 9 AM THURSDAY. * LOCAL IMPACTS...FREEZING TEMPERATURES MAY DAMAGE EXPOSED PLUMBING OR UNDRAINED IRRIGATION SYSTEMS...AND HARM TENDER VEGETATION OR OUTDOOR PETS. PRECAUTIONARY/PREPAREDNESS ACTIONS... REMEMBER...A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. && $$ SHY
101 WWUS75 KABQ 262104 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 304 PM MDT WED OCT 26 2011 NMZ518-530>535-270600- /O.CON.KABQ.FZ.W.0007.111027T0800Z-111027T1500Z/ SANTA FE METRO AREA-UNION COUNTY-HARDING COUNTY- EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-QUAY COUNTY- CURRY COUNTY- 304 PM MDT WED OCT 26 2011 ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM MDT THURSDAY... A FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM MDT THURSDAY. * LOCATION...SANTA FE METRO AREA...THE EAST CENTRAL AND NORTHEAST PLAINS. EXPECT COLDEST TEMPERATURES IN SHELTERED VALLEYS AND DIPS. * TEMPERATURES...28 TO 32 DEGREES. * TIMING...TEMPERATURES WILL FALL RAPIDLY WEDNESDAY EVENING AND REMAIN NEAR OR BELOW FREEZING THROUGH EARLY THURSDAY MORNING. CONDITIONS WILL WARM GRADUALLY AFTER 9 AM THURSDAY. * LOCAL IMPACTS...FREEZING TEMPERATURES MAY DAMAGE EXPOSED PLUMBING OR UNDRAINED IRRIGATION SYSTEMS...AND HARM TENDER VEGETATION OR OUTDOOR PETS. PRECAUTIONARY/PREPAREDNESS ACTIONS... REMEMBER...A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. && $$ SHY
026 WWUS75 KABQ 271452 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 852 AM MDT THU OCT 27 2011 NMZ518-530>535-271600- /O.EXP.KABQ.FZ.W.0007.000000T0000Z-111027T1500Z/ SANTA FE METRO AREA-UNION COUNTY-HARDING COUNTY- EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-QUAY COUNTY- CURRY COUNTY- 852 AM MDT THU OCT 27 2011 ...FREEZE WARNING WILL EXPIRE AT 9 AM MDT THIS MORNING... THE FREEZE WARNING WILL EXPIRE AT 9 AM MDT THIS MORNING. THE FREEZE WARNING FOR CENTRAL AND EASTERN NEW MEXICO WILL BE ALLOWED TO EXPIRE AT 9 AM MDT. TEMPERATURES MAY CONTINUE TO HOVER AROUND THE FREEZING MARK OF 32 DEGREES FOR ANOTHER HOUR OR SO...BUT CONDITIONS SHOULD GRADUALLY WARM UP A FEW MORE DEGREES THROUGH THE LATE MORNING. $$ 52
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this freeze warning went out at Oct 26, 3:38 AM MDT, 14 minutes earlier.
Area forecast discussion, Oct 26, 3:38 AM MDT, 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 338 AM MDT WED OCT 26 2011 .DISCUSSION... ...AN INTENSE BURST OF WINTRY WEATHER ON THE WAY FOR PARTS OF NM... THE MUCH ANTICIPATED WINTER STORM SYSTEM IS QUICKLY APPROACHING THE LAND OF ENCHANTMENT. LATEST SFC ANALYSIS SHOWS THE STRONG PACIFIC COLD FRONT RACING SE TOWARD THE FOUR CORNERS WHILE THE FRONT RANGE FRONT SLIPS SOUTH INTO NE NM. THE WATER VAPOR LOOP SHOWS THE UPPER WAVE MOVING EAST ACROSS THE GREAT BASIN WITH AN EXTENDED BAROCLINIC ZONE STRETCHING ENE ACROSS THE CENTRAL ROCKIES. INSTABILITY ASSCD WITH A 80-100 KT UPPER JET OVER NM IS SPARKING SOME ISOLD/SCT STORMS AS WELL OVER WESTERN NM. 00Z MODELS ARE FINALLY IN GOOD AGREEMENT ON THE OVERALL WINTER STORM SYSTEM...THUS CONFIDENCE ON DETAILS IS MUCH HIGHER TODAY. WILL UPGRADE WATCH TO WARNING FOR THE SANGRES AND THE RATON PASS AREA...WITH ADVISORIES SURROUNDING THIS AREA FROM THE SAN JUANS TO THE NE PLAINS ALONG AND NORTH OF I40. LOTS OF INTERESTING SYNOPTIC AND MESOSCALE FEATURES WILL SET UP OVER THE AREA TODAY. THE GREATEST THREAT/IMPACT WILL COME BETWEEN 6PM AND 3AM TONIGHT AS INTENSE FRONTOGENESIS TAKES SHAPE ALONG THE EAST SLOPES OF THE SANGRES AND THE CENTRAL AND NE HIGHLANDS. THE 00Z GFS/NAM AGREE AN INTENSE BURST OF SNOWFALL WILL DEVELOP IN THIS AREA AS INDICATED BY A SHARP INCREASE IN OMEGA FIELDS RELATIVELY COINCIDENT WITH THE MAX SNOW GROWTH LAYER. AN INTENSE PRESSURE GRADIENT WILL CREATE EXTREMELY HAZARDOUS CONDITIONS IN BLOWING SNOW FOR A COUPLE HOURS THIS EVENING ALONG INTERSTATE 25 BETWEEN RATON PASS AND LAS VEGAS THEN OVER INTERSTATE 40 BETWEEN CLINES CORNERS AND TUCUMCARI. SNOW AMOUNTS WILL BE SOLID ADVISORY FOR THE PLAINS AND MARGINAL WARNING FOR THE HIGH TERRAIN. BANDED SNOWFALL EXPECTED WITHIN THE AREA WILL CREATE SHARP SNOWFALL GRADIENTS. MUCH COLDER AIR FILTERING INTO THE REGION WILL END THE GROWING SEASON FOR AREAS CURRENTLY HIGHLIGHTED IN THE FREEZE WATCH SO THIS WILL BE UPGRADED TO A WARNING AS WELL. LOW CLOUDS AND PATCHY FOG THURSDAY WILL STICK AROUND AS INDICATED BY 00Z BUFKIT CROSS SECTIONS OVER THE EASTERN PLAINS...PARTICULARLY FROM RATON TO LAS VEGAS AND CLINES CORNERS. MAX TEMPS AS A RESULT HAVE TRENDED EVEN LOWER WITH LOTS OF 30S/40S. WEST TO NORTHWEST FLOW WILL DEVELOP OVER THE REGION THROUGH THE WEEKEND WITH SLOWLY MODERATING TEMPS AND MAINLY CLEAR SKIES. GUYER && .AVIATION... UPPER LEVEL STORM SYSTEM AND ASSOCIATED COLD FRONT WILL RESULT IN INCREASING SHOWERS AND ISOLATED THUNDERSTORMS TODAY OVER MUCH OF NORTHERN AND CENTRAL NEW MEXICO. MORE FREQUENT MVFR TO LOCAL IFR CIGS AND VSBYS IN RAIN AND SNOW SHOWERS ARE POSSIBLE AT HIGHER ELEVATIONS OF NORTH CENTRAL AND NORTHWEST AND NORTHEAST NM ESPECIALLY ALONG THE COLORADO BORDER. THE SURFACE GRADIENT ASSOCIATED WITH THE COLD FRONT WILL STRENGTHEN SIGNIFICANTLY BY 27/00Z ACROSS THE NORTHEAST AND EAST CENTRAL PLAINS...RESULTING IN LLWS AND SFC WND GUSTS TO AROUND 35 OR 40KT. NEXT AVIATION DISCUSSION SCHEDULED FOR 21Z. && .FIRE WEATHER... A DEEPENING UPPER TROUGH DEVELOPING OVER THE GREAT BASIN WILL BRING SIGNIFICANTLY COLDER AIR AND WELCOME RAIN/SNOW TO MUCH OF THE NORTHEAST THIRD OF NM THROUGH WEDNESDAY NIGHT. NORTHERLY WINDS HAVE ALREADY SPREAD INTO THE EASTERN PLAINS...BUT THE MAJOR SURGE...THEREFORE THE STRONGEST WINDS ASSOCIATED WITH THE SURFACE COLD FRONT ARE EXPECTED LATER THIS AFTERNOON AND EVENING WHEN GUSTS TO 40 TO 50 MPH ARE POSSIBLE. MODELS ARE IN MUCH BETTER AGREEMENT REGARDING THE POTENTIAL FOR AN EASTERLY WIND INTO THE RGV TONIGHT...WHEN THE ABQ METRO MAY SEE GUSTS AROUND 45 MPH. THE HIGHER TERRAIN NORTH OF INTERSTATE 40 AND ESPECIALLY NEAR THE COLORADO BORDER...WILL BE THE MOST ACTIVE AREA FOR SHOWERS AND THUNDERSTORMS TODAY WHILE THE FAR NORTHEAST PLAINS EXPERIENCES A 30 TO 35 DEGREE TEMPERATURE DROP FROM TUESDAY ALONG WITH LOWERING CLOUDS AND INCREASING CHANCES FOR RAIN. THE POTENTIAL FOR SIGNIFICANT SNOWFALL INCREASES LATE THIS AFTERNOON AND THIS EVENING IN THE NORTHERN MOUNTAINS AND THE NORTHEAST HIGHLANDS AS THE COLD AIR SPREADS FARTHER SOUTH ACROSS NM. LESS SIGNIFICANT AMOUNTS OF SNOW MAY DEVELOP IN THE AREA FROM CLINES CORNERS TO CLAYTON. THE STORM SYSTEM WILL EXIT TO THE EAST THURSDAY...LEAVING BEHIND COLDER TEMPERATURES...LESS WIND AND GENERALLY FAIR TO POOR VENTILATION FOR MUCH OF THE REGION. A WEAK RIDGE OF HIGH PRESSURE WILL DEVELOP OVER THE DESERT SOUTHWEST FRIDAY AND SATURDAY AND PROLONG THE LIGHT WIND AND POOR VENTILATION REGIME FOR THE STATE DESPITE A DECENT WARM-UP. FREEZING TEMPERATURES ARE LIKELY LATE THURSDAY NIGHT INTO FRIDAY MORNING FOR MANY AREAS THAT HAVE NOT YET SEEN A FROST/FREEZE SO FAR THIS FALL. THE REMAINDER OF THE WEEKEND LOOKS DRY WITH COOL/COLD MORNINGS AND MILD-TO-WARM AFTERNOONS. HOWEVER...VENTILATION WILL LIKELY REMAIN FAIR TO POOR. && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 52 30 51 29 / 60 30 0 0 DULCE........................... 51 28 47 23 / 80 60 5 0 CUBA............................ 54 32 49 32 / 60 70 10 0 GALLUP.......................... 55 26 52 23 / 50 40 0 0 EL MORRO........................ 55 26 50 20 / 40 50 5 0 GRANTS.......................... 60 32 52 26 / 40 50 5 0 QUEMADO......................... 62 32 55 28 / 30 50 0 0 GLENWOOD........................ 72 38 63 34 / 10 30 0 0 CHAMA........................... 46 22 42 27 / 100 80 10 0 LOS ALAMOS...................... 54 30 44 38 / 60 80 20 0 PECOS........................... 54 26 43 32 / 60 100 30 0 CERRO/QUESTA.................... 52 23 43 25 / 60 80 20 0 RED RIVER....................... 42 19 34 18 / 80 100 20 0 ANGEL FIRE...................... 46 18 39 18 / 80 100 20 0 TAOS............................ 54 26 44 24 / 50 60 10 0 MORA............................ 53 25 41 29 / 60 100 20 0 ESPANOLA........................ 60 33 49 27 / 40 50 5 0 SANTA FE........................ 56 28 44 32 / 60 70 20 0 SANTA FE AIRPORT................ 58 32 47 34 / 50 70 10 0 ALBUQUERQUE FOOTHILLS........... 64 38 50 35 / 50 50 5 0 ALBUQUERQUE HEIGHTS............. 68 41 52 40 / 40 40 5 0 ALBUQUERQUE VALLEY.............. 69 39 53 36 / 30 40 0 0 ALBUQUERQUE WEST MESA........... 68 39 52 36 / 40 50 5 0 LOS LUNAS....................... 70 41 54 30 / 30 40 0 0 RIO RANCHO...................... 68 39 52 34 / 40 50 5 0 SOCORRO......................... 74 42 56 38 / 10 30 5 0 SANDIA PARK/CEDAR CREST......... 63 32 49 32 / 50 80 20 0 TIJERAS......................... 64 35 51 31 / 50 70 20 0 MORIARTY/ESTANCIA............... 62 32 45 30 / 50 80 30 0 CLINES CORNERS.................. 60 26 42 29 / 60 100 30 0 GRAN QUIVIRA.................... 64 34 47 33 / 30 70 30 0 CARRIZOZO....................... 68 38 54 36 / 20 30 10 0 RUIDOSO......................... 65 31 46 29 / 30 80 40 0 CAPULIN......................... 42 20 38 26 / 80 100 20 5 RATON........................... 47 22 42 28 / 80 100 20 0 SPRINGER........................ 52 23 43 24 / 60 100 20 0 LAS VEGAS....................... 54 23 41 28 / 60 100 20 0 CLAYTON......................... 44 26 44 32 / 50 80 10 0 ROY............................. 48 29 42 26 / 50 100 20 5 CONCHAS......................... 56 31 49 33 / 40 80 20 0 SANTA ROSA...................... 58 32 46 34 / 30 100 20 0 TUCUMCARI....................... 55 31 49 31 / 20 90 20 0 CLOVIS.......................... 60 33 46 34 / 10 80 30 0 PORTALES........................ 63 34 45 34 / 10 80 30 5 FORT SUMNER..................... 67 36 49 35 / 10 80 30 0 ROSWELL......................... 78 43 50 38 / 5 60 30 0 PICACHO......................... 76 39 47 32 / 5 60 30 0 ELK............................. 70 38 46 28 / 10 60 30 0 && .ABQ WATCHES/WARNINGS/ADVISORIES... FREEZE WARNING FROM 2 AM TO 9 AM MDT THURSDAY FOR THE FOLLOWING ZONES...NMZ518-530>535. WINTER WEATHER ADVISORY FROM 4 PM THIS AFTERNOON TO 6 AM MDT THURSDAY FOR THE FOLLOWING ZONES...NMZ510-512-516-523-528>533. WINTER STORM WARNING FROM 4 PM THIS AFTERNOON TO 6 AM MDT THURSDAY FOR THE FOLLOWING ZONES...NMZ513>515. WINTER STORM WARNING FROM NOON TODAY TO 6 AM MDT THURSDAY FOR THE FOLLOWING ZONES...NMZ527. && GUYER
Hazardous weather outlook, Oct 25, 5:18 AM MDT, 22 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 518 AM MDT TUE OCT 25 2011 NMZ501>540-261200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 518 AM MDT TUE OCT 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY LIGHT TO MODERATE SNOWFALL ACCUMULATIONS ARE POSSIBLE FROM WEDNESDAY AFTERNOON THROUGH EARLY THURSDAY FROM THE NORTHERN MOUNTAINS EASTWARD ACROSS THE NORTHEAST HIGHLANDS AND NORTHEAST PLAINS. SUB-FREEZING TEMPERATURES ARE POSSIBLE THURSDAY MORNING FOR THE FIRST TIME THIS FALL SEASON FOR THE SANTA FE METRO AREA AND THE NORTHEAST AND EAST CENTRAL PLAINS. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. GUYER
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 26, 4:44 AM MDT | Winter Storm Warning | ABQ | 25 hr | |
| Oct 26, 4:44 AM MDT | Winter Weather Advisory | ABQ | 25 hr |
Nearby
Freeze Warnings in New Mexico, 2011Every freeze warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.